# SDR ENHA200320807

- Difficulty date: September 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N1276P
- Make and model: Cessna 208B
- Aircraft serial: 208B0852
- Aircraft time: 3,453 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 262228112
- Part serial: 898
- Condition: Mismanufactured
- Location: Zone 600
- Part time: 997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLAP BELLCRANK INSPECTION FOUND MISSING WELDS AT MATING PORTIONS OF THE ASSEMBLY.  BELLCRANK COULD BE SUBJECT TO CATASTROPHIC FAILURE.  INSPECTION PROMPTED BY AL FSDO LETTER DATED 8/15/03.  SUBJECT BELLCRANK REPLACED WITH P/N 2622311-7 OF NEW DESIGN.
